Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 621-623
http://dx.doi.org/10.1155/S0161171295000792
Research Note

Two inequalities for means

4160 Forteni Nr. 79, R-Jud. Harghita, Romania

Received 22 September 1993; Revised 22 February 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Sandor, “Two inequalities for means,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 621-623, 1995. doi:10.1155/S0161171295000792